MathSciNet Relay Station
MathSciNet bibliographic data
MR2817455 35R30 (35J05 35J10)
Novikov, Roman G.; Santacesaria, Matteo Global uniqueness and reconstruction for the multi-channel Gel'fand-Calderón inverse problem in two dimensions. Bull. Sci. Math. 135 (2011), no. 5, 421–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement